Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have started using Dan's AHA+ at night and I have noticed that my skin has a burning sensation and gets kind of red when I put it on. I've tried lowering how much I put on and that helps a little bit. The burning goes away after 15 minutes or so. Is this bad? Should I stop using it?

Share this post


Link to post
Share on other sites

I just ordered Dan's AHA+ so i'll probally be in the same boat in a few days, but i can't answer that exact question. Are you using BP at all 2?

Share this post


Link to post
Share on other sites
I just ordered Dan's AHA+ so i'll probally be in the same boat in a few days, but i can't answer that exact question. Are you using BP at all 2?

Yep, I'm doing the normal regimen except at night I'm using the AHA+ instead of the moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×